Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 18, NWS Milwaukee, WI

November 13, 2013

NWS Milwaukee, WI issued this gale warning at Nov 13, 2013, 3:19 AM CST. It took effect at Nov 13, 2013, 3:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2013, 3:19 AM CST (09:19 UTC)
In effect from
Nov 13, 2013, 3:00 PM CST
Expired
Nov 14, 2013, 3:21 AM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WHUS73 KMKX 130919
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST WED NOV 13 2013

...BRISK SOUTHWEST WINDS BECOMING GALES LATER TODAY AND TONIGHT...

.BRISK SOUTHWEST WINDS WILL DEVELOP THIS MORNING AND CONTINUE TO
INCREASE THROUGHOUT THE DAY. GALE FORCE WIND GUSTS ARE THEN
EXPECTED FROM THE LATE AFTERNOON AND THROUGH MUCH OF THE NIGHT. THE
GALE FORCE WIND GUSTS WILL END BY SUNRISE ON THURSDAY BUT BRISK
SOUTHWEST WINDS WILL CONTINUE INTO THURSDAY AFTERNOON. HIGH WAVES
WILL BUILD BY THIS AFTERNOON AND BECOME VERY HIGH OVER THE OPEN
WATER. 

THE GALE FORCE WINDS ARE DUE TO A STRONG PRESSURE CHANGE BETWEEN
AN ARCTIC HIGH PRESSURE AREA SOUTH OF THE GREAT LAKES AND LOW
PRESSURE OVER SOUTHERN CANADA.

LMZ643>646-131730-
/O.CON.KMKX.SC.Y.0095.131113T1400Z-131113T2100Z/
/O.UPG.KMKX.GL.A.0009.131113T2100Z-131114T1200Z/
/O.NEW.KMKX.GL.W.0018.131113T2100Z-131114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST WED NOV 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 3 PM CST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS THIS MORNING
  BECOMING SUSTAINED AROUND 25 KNOTS LATER IN THE AFTERNOON AND
  TONIGHT. GALE FORCE WIND GUSTS TO 35 KNOTS ARE EXPECTED LATE
  THIS AFTERNOON AND THROUGH MUCH OF THE NIGHT.

* WAVES: WAVES INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND
  CONTINUING THROUGH TONIGHT. MUCH HIGHER WAVES ARE FORECAST TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
4 follow-up statements
608 
WHUS73 KMKX 131530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST WED NOV 13 2013

...BRISK SOUTHWEST WINDS BECOMING GALES LATER TODAY AND TONIGHT...

.BRISK SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE
DAY. GALE FORCE WIND GUSTS ARE EXPECTED FROM THE LATE AFTERNOON
THROUGH MUCH OF THE NIGHT. THE GALE FORCE WIND GUSTS WILL END BY
SUNRISE ON THURSDAY BUT BRISK SOUTHWEST WINDS WILL CONTINUE INTO
THURSDAY AFTERNOON. HIGH WAVES WILL BUILD BY THIS AFTERNOON AND
BECOME VERY HIGH OVER THE OPEN WATER.

THE GALE FORCE WINDS ARE DUE TO A STRONG PRESSURE CHANGE BETWEEN
AN ARCTIC HIGH PRESSURE AREA SOUTH OF THE GREAT LAKES AND LOW
PRESSURE OVER SOUTHERN CANADA.

LMZ643>646-132330-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-131113T2100Z/
/O.CON.KMKX.GL.W.0018.131113T2100Z-131114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST WED NOV 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM
CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM
CST THIS AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS...BECOMING
  SUSTAINED AROUND 25 KNOTS LATER IN THE AFTERNOON AND TONIGHT.
  GALE FORCE WIND GUSTS TO 35 KNOTS ARE EXPECTED LATE THIS
  AFTERNOON AND THROUGH MUCH OF THE NIGHT.

* WAVES: WAVES INCREASING TO 3 TO 5 FEET THIS AFTERNOON AND 
  CONTINUING THROUGH TONIGHT. MUCH HIGHER WAVES ARE FORECAST 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
486 
WHUS73 KMKX 132129
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST WED NOV 13 2013

...SOUTHWEST GALES TONIGHT...

.BRISK SOUTHWEST WINDS WILL CONTINUE. FREQUENT GALE FORCE WIND
GUSTS ARE EXPECTED THROUGH MUCH OF THE NIGHT. THE GALE FORCE WIND
GUSTS WILL END BY SUNRISE ON THURSDAY BUT BRISK SOUTHWEST WINDS
WILL CONTINUE INTO THURSDAY AFTERNOON. HIGH WAVES WILL BUILD BY
THIS AFTERNOON AND BECOME VERY HIGH OVER THE OPEN WATER.

THE GALE FORCE WINDS ARE DUE TO A STRONG PRESSURE CHANGE BETWEEN
AN ARCTIC HIGH PRESSURE AREA SOUTH OF THE GREAT LAKES AND LOW
PRESSURE OVER SOUTHERN CANADA.

LMZ643>646-140530-
/O.EXP.KMKX.SC.Y.0095.000000T0000Z-131113T2100Z/
/O.CON.KMKX.GL.W.0018.000000T0000Z-131114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY.

* WINDS: SOUTHWEST AROUND 25 KNOTS WITH GALE FORCE WIND GUSTS TO
  35 KNOTS THROUGH MUCH OF THE NIGHT. WINDS DIMINISHING TO 15 TO
  20 KNOTS WITH GUSTS TO 25 KNOTS THURSDAY AFTERNOON.

* WAVES: WAVES 3 TO 6 FEET. MUCH HIGHER WAVES ARE FORECAST TOWARD
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
689 
WHUS73 KMKX 140252
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CST WED NOV 13 2013

...SOUTHWEST GALES TONIGHT...

.BRISK SOUTHWEST WINDS WILL CONTINUE. FREQUENT GALE FORCE WIND
GUSTS ARE EXPECTED THROUGH MUCH OF THE NIGHT. THE GALE FORCE WIND
GUSTS WILL END BY SUNRISE ON THURSDAY BUT BRISK SOUTHWEST WINDS
WILL CONTINUE INTO THURSDAY AFTERNOON. HIGH WAVES WILL BUILD BY
THIS AFTERNOON AND BECOME VERY HIGH OVER THE OPEN WATER.

THE GALE FORCE WINDS ARE DUE TO A STRONG PRESSURE CHANGE BETWEEN
HIGH PRESSURE OVER THE TENNESSEE VALLEY AND LOW PRESSURE NEAR
JAMES BAY CANADA. 

LMZ643>646-141000-
/O.CON.KMKX.GL.W.0018.000000T0000Z-131114T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 PM CST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. 

* WINDS: SOUTHWEST AROUND 25 KNOTS WITH GALE FORCE WIND GUSTS TO 
  35 KNOTS THROUGH MUCH OF THE NIGHT. WINDS DIMINISHING TO 15 TO 
  20 KNOTS WITH GUSTS TO 25 KNOTS THURSDAY AFTERNOON. 

* WAVES: WAVES 3 TO 6 FEET. MUCH HIGHER WAVES ARE FORECAST 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
047 
WHUS73 KMKX 140921
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CST THU NOV 14 2013

...BREEZY SOUTHWEST WINDS CONTINUE TODAY...

.BREEZY AND GUSTY SOUTHWEST WINDS WILL CONTINUE TODAY BUT WILL
WEAKEN EARLY THIS EVENING AS THE PRESSURE GRADIENT WEAKENS AND
MIXING CEASES. HIGH WAVES ARE EXPECTED TOWARD OPEN WATER. 

LMZ643>646-141730-
/O.CAN.KMKX.GL.W.0018.000000T0000Z-131114T1000Z/
/O.NEW.KMKX.SC.Y.0096.131114T0921Z-131115T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CST THU NOV 14 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 


* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 2 TO 5 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
MG

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 9:16 PM CST, 6 hours 3 minutes earlier.

Area forecast discussion, Nov 12, 9:16 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CST TUE NOV 12 2013

.UPDATE...

AS THE HIGH MOVES MAINLY SOUTH...WEST WIND GRADIENT WILL CONTINUE
ACROSS SOUTHERN WISCONSIN AS WARM AIR ADVECTION BEGINS AT 925/700 MB.

&&

.AVIATION/06Z TAFS/...

MOSTLY CLEAR SKIES AND VFR CONDITIONS ARE EXPECTED THROUGH WEDNESDAY.
BREEZY AND GUSTY SW WINDS WILL DEVELOP WEDNESDAY. CONCERNED ABOUT
LOW LEVEL WIND SHEAR POTENTIAL LATE WEDNESDAY INTO WEDNESDAY NIGHT
DUE TO 925/850 JET CORE PASSING NEARBY...AND THE GUSTY SURFACE
WINDS WHICH SHOULD BEGIN TO DECOUPLE SOMEWHAT AFTER SUNSET.

&&

.PREV DISCUSSION... /ISSUED 337 PM CST TUE NOV 12 2013/

.TONIGHT - CONFIDENCE...MEDIUM TO HIGH
SURFACE HIGH SLIDES TO THE SOUTH. 850 WARM AIR ADVECTION GETS
UNDERWAY. VERY DRY AIRMASS IN PLACE. JUST SOME CIRRUS DIVING SEWD IN
THE UPPER FLOW. DEW POINTS IN MANY PLACES DROPPING INTO THE SINGLE
DIGITS...ESPECIALLY ACROSS NRN CWA. WILL LEAN TOWARDS SOME OF THE
COLDER GUIDANCE NUMBERS. ORIGINALLY LOOKED AT THE VERY COLD ADJUSTED
EUROPEAN BUT SETTLED ON THE SLIGHTLY WARMER NAM. SOME SINGLE DIGIT
LOWS NOT OUT OF THE QUESTION IN SOME OF THE COLDER INLAND LOCATIONS.

WEDNESDAY - CONFIDENCE...MEDIUM TO HIGH
BROAD ANTICYCLONIC 500 MILLIBAR FLOW. VERY DRY AIR MASS REMAINS IN
PLACE. 850 MILLIBAR WARM AIR ADVECTION INCREASES...FROM 0C AT 12Z TO
NEAR 10C AT 00Z. GRADIENT REALLY TIGHTENS UP BETWEEN THE HIGH TO THE
SOUTH AND THE CANADIAN LOW. THE NAM AND GFS SHOW 925 KNOT FLAGS
DEVELOPING DURING THE AFTERNOON. HOWEVER BOTH GFS AND NAM SOUNDINGS
ONLY MIXING TO ABOUT 950 MILLIBARS. STILL WINDY...GUSTS TO 30 MPH OR
SO...BUT NOT EXPECTING TO TAP THE HIGHER SPEEDS UPSTAIRS DUE TO THE
INVERSION AROUND 950.

SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM TO
HIGH.

850 MB THERMAL RIDGE MOVES OVERHEAD AS STRONG 925-850MB WINDS
SLACKEN A BIT OVERNIGHT WEDNESDAY INTO THURSDAY WITH WEAK TROUGH
PASSAGE...BUT CONTINUED WAA STILL BUILDS A STRONG INVERSION THAT
ALLOWS SURFACE LOWS TO DIP INTO THE MID TO UPPER 20S...WITH AROUND
30 NEAR THE LAKE...EVEN WITH SURFACE WINDS STAYING UP AROUND 10 MPH.

MODELS DIFFER ON AMOUNT OF 925 MB WARMING...WITH TEMPS DURING PEAK
HEATING VARYING FROM ALMOST -2C ON THE GFS TO NEAR +4C ON THE NAM.
A CONSENSUS BLEND YIELDS HIGHS IN THE MID 40S.

THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM.

DPROG/DT OF MODELS SHOWS A DECIDED DRIER TREND FOR THURSDAY NIGHT
AS CROSS SECTIONS AND FORECAST SOUNDINGS SHOW LACK OF DEEP MOISTURE
AS LIFT WITH SHORT WAVE MOVES THROUGH...WITH THE BEST MOISTURE
LIMITED TO AT/ABOVE 6-7K FT. HAVE PULLED BACK POPS SOME BUT NOT
COMPLETELY TO ACCOUNT FOR WETTER GFS AND ECMWF THOUGH HAVE FOCUSED
THEM MORE TO THE NRN CWA. PCPN OUT BY FRIDAY MORNING WITH LITTLE
DIURNAL VARIATION WITH MID 30S FOR LOWS THURSDAY NIGHT...THEN
MID-40S HIGHS WITH CLOUDS.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. FORECAST CONFIDENCE LOW
TO MEDIUM.

FRIDAY NIGHT WILL BE DRY WITH SWLY FLOW DEVELOPING AHEAD OF
DEEPENING WESTERN WAVE. MID-RANGE MODELS HAVE STRENGTHENED MOISTURE
AND WARM AIR ADVECTION INTO THE REGION AS WESTERN CYCLOGENESIS AND
BROAD EASTERN HIGH SET UP A SRLY SURFACE FLOW ALMOST DIRECTLY FROM
THE GULF. THE WEEKEND WILL BE WET AS SHORT WAVES EJECTING FROM THE
TROUGH BRING PERIODIC SHOWERS. STILL HIGHS WILL REACH THE 50S WITH
LOWS IN THE 30S FRIDAY NIGHT AND THE 40S FOR BOTH SATURDAY AND
SUNDAY NIGHTS.

ANOTHER SHOT OF ARCTIC COLD AIR COMES IN BEHIND MAIN TROUGH TO START
NEXT WEEK. EARLY HIGHS IN THE 40S MONDAY...THEN COOLING THROUGH THE
AFTERNOON. BLENDED  LOWS INTO THE LOWER 20S MONDAY NIGHT...AND HIGHS
IN THE 30S ON TUESDAY MAY BE TOO WARM IF COLDER ECMWF VERIFIES.

AVIATION/00Z TAFS/...MOSTLY CLEAR SKIES AND VFR CONDITIONS ARE EXPECTED
THROUGH WEDNESDAY. BREEZY AND GUSTY SWLY WINDS WILL DEVELOP FOR WED.
CONCERNED ABOUT SOME LLWS POTENTIAL LATER WEDNESDAY INTO WEDNESDAY
NIGHT DUE TO 925/850 JET CORE PASSING NEARBY.

MARINE...RESSURE GRADIENT WILL BECOME FAIRLY TIGHT AGAIN FOR LATE
TNT THROUGH THU AM AS STRONG HIGH PRESSURE MOVES INTO THE SRN USA
AND LOW PRESSURE MOVES EAST ACROSS SRN CANADA. BREEZY AND GUSTY SWLY
WINDS WILL PREVAIL WITH WIND GUSTS LIKELY TO REACH SMALL CRAFT
ADVISORY CRITERIA EARLY WEDNESDAY LEADING UP TO WHEN GALE WATCH
KICKS IN...SO HAVE PLACED A SMALL CRAFT ADVISORY FOR WED MRNG INTO
MID AFTERNOON AHEAD OF THE GALE WATCH. A 50KT WSWLY LOW LEVEL JET
WILL DEVELOP FOR LATER WED/WED NT AND MAY BE STRONG ENOUGH FOR THE
GALE FORCE WINDS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT
     FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM 8 AM TO 3 PM CST WEDNESDAY FOR
     LMZ643>646.

&&

UPDATE...HENTZ
TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR
WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Nov 12, 3:42 PM CST, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CST TUE NOV 12 2013

WIZ046-047-051-052-056>060-062>072-132145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 PM CST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH MONDAY.

LMZ643>646-132145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

BRISK AND GUSTY SOUTHWEST WINDS ARE EXPECTED WEDNESDAY INTO
THURSDAY AS A TIGHT PRESSURE GRADIENT DEVELOPS BETWEEN LOW
PRESSURE OVER SOUTHERN CANADA AND STRONG HIGH PRESSURE OVER THE
SOUTHEAST HALF OF THE COUNTRY.

A SMALL CRAFT ADVISORY GOES INTO EFFECT 8 AM WEDNESDAY MORNING
3PM WEDNESDAY...WITH A GALE WATCH FOR THE NEARSHORE WATERS FROM 3
PM WEDNESDAY THROUGH 6 AM THURSDAY. HIGH WAVES WILL DEVELOP
ESPECIALLY TOWARD OPEN WATER.

REM
WWW.WEATHER.GOV/MKX

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.